# SDR AALA981505

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER TE BEAM HAS CORROSION ON TOP SURFACE OF BEAM, ABOVE NR 4 RIB SUPPORT CASTING.  REF E58 NR 0123429.  REMOVED CORROSION PER SRM 51-10-6.  INSTALLED BEAM REPAIR PER SRM 55-10-6 AND ESO 11697 DATED 7/14/98.  (M)
